# SDR FDEA202501090044

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7115506
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: CAC COMPARTMENT BILGE APPROXIMATELY STATION 1152   LONGERON 46 RIGHT, SPLICE FOUND CORRODED. FUSELAGE: CAC COMPARTMENT BILGE APPROXIMATELY STATION 1152   LONGERON 46 RIGHT CORRODED SPLICE REMOVED AND REPLACED WITH FABRICATED SPLICE   AS PER MD11 SRM 51-31-01-0G. SPLICE P/N A6A7115-506 FABRICATED BY MACHINING AS PER DRAWING A6A7115 REVISION J. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
